# SDR C2XA09SH152

- Difficulty date: May 3, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N18101
- Make and model: Emb EMB-145XR
- Aircraft serial: 145590
- Aircraft time: 18,288 hours, 19,643 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Bracket
- Part number: 14567295401
- Condition: Worn
- Location: Lt Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV -DURING C-CHECK LT SPEED BRAKE CENTER ATTACHMENT BRACKET ON WING SPAR I/B HAT BUSHING IS MIGRATED.  MAINTENANCE REMOVED AND REPLACED LT SPEED BRAKE CENTER ATTACHMENT BRACKET IAW EMB-145 SRM 51-40-02 AND PREPPED, PRIMED AND PAINTED IAW CPM 51-21-07.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
